MathSciNet Relay Station
MathSciNet bibliographic data
MR2254590 92D10 (68U20)
de Jong, Hidde; Gouzé, Jean-Luc; Hernandez, Céline; Page, Michel; Sari, Tewfik; Geiselmann, Johannes Qualitative simulation of genetic regulatory networks using piecewise-linear models. Bull. Math. Biol. 66 (2004), no. 2, 301–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement